MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 BLUE MIMX

MIO; UNO INSET II 46/6 SC1 BLUE MIMX
Model Number MMT-941A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia on (b)(6) 2024, it was reported by the patient that he was hospitalized for 7 hours due to hyperglycemia episode and high ketones.He received an infusion flow block alarm from two sets.Patient also reporting that her pump is not delivering auto correction.High blood glucose level was 27 mmol/l.It was corrected by the hospitalization treatment and via bolus pump.No further information was available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted model number, serial number, expiration date under d4 and manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.The information in this complaint (b)(4) has been evaluated.The batch 6003511 in question was manufactured at the reynosa site.The reference samples for the lot 6003511 have already been previously tested for visual inspection and tested for flow in the complaint (b)(4) on 12/feb/2024.All test results were found within specifications as per the test report (b)(4) test report.Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.Test results: visual test according to work instruction (wi) version 3.0 on reference samples, 10/10 samples passed the test.Functional air flow test according to wi version 2.0 on reference samples, 10/10 samples passed the test.Device history record (dhr) review: the lot 6003511 was manufactured according to the wi version 65 manufactured in the line inset 6, on 09/oct/2023, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified related to the malfunction reported, no maintenance events were recorded.Trending: a query was run in on 05/aug/2025 against malfunction code occlusion (e.G., occlusion alarm from the infusion pump may have sounded).(source/cause cannot be identified, only use when a specific malfunction cannot be determined).If there is no troubleshooting, inconclusive troubleshooting, or partial troubleshoot done and it cannot be concluded to be infusion related, refer to cannot be determined cannot be determined.No escalation required and lot 6003511 and no other complaints have been registered in database for the same lot 6003511 and malfunction code.Conclusion summary of the related event: as a result of the following: on the investigation on reference samples, no issue were found related to occlusion, harm no reportable, no defect on tests, no non-conformance (nc) raised during production, no more complaint was received on the lot in question and malfunction, no further action are required, therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19369275
Report Number3003442380-2024-02721
Device Sequence Number7725080
Product Code FPA
UDI-Device Identifier05705244020009
UDI-Public05705244020009
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/07/2026
Device Model NumberMMT-941A
Device Lot Number6003511
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2023
Patient Sequence Number1
Patient SexUnknown